# SDR AALA201705259039

- Difficulty date: May 24, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 12,165 hours, 4,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY AT THE R2 DOOR IS BROKEN.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
